# SDR DALA12001893269

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 40,396 hours, 17,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT SEAT 1B INOPERATIVE.  MAINTENANCE REPAIRED ASSEMBLY AND RELAMPED.  OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
